# SDR AALA202504286966

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737-8
- Aircraft serial: 44470
- Aircraft time: 13,520 hours, 5,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WC 09C20033002 FOUND AFT GALLEY RIGH HAND AND LEFT HAND EMERGENCY LIGHT BATTERY PACK NOT OPERATING CORRECTLY. REMOVED AND REPLACED LEFT HAND (AALA202504280092) AND RIGHT HAND (AALA202504286966) AFT GALLEY EMERGENCY BATTERY PACKS. OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
